UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
On the variance of linear statistics of Hermitian random matrices Journal article
Acta Physica Polonica B, 2016,Volume: 47,Issue: 4,Page: 1127-1146
Authors:  Min C.;  Chen Y.
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2019/02/12
On the variance of linear statistics of Hermitian random matrices Journal article
Acta Physica Polonica B, 2016,Volume: 47,Issue: 4,Page: 1127-1146
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/09